# SDR CALA2016081195625

- Difficulty date: June 5, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 52,747 hours, 22,166 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILED.   REPLACED EPSU AND BATTERY AT DOOR 1L, OPS CHECKED GOOD
